RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 3, Pages 498–529 (Mi izv2016)  

This article is cited in 9 scientific papers (total in 10 papers)

The geometry of the Fano surface of a nonsingular cubic $F\subset P^4$ and Torelli theorems for Fano surfaces and cubics

A. N. Tyurin


Abstract: In this paper we prove a global Torelli theorem for the Fano surfaces of nonsingular cubics.

Full text: PDF file (3061 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:3, 517–546

Bibliographic databases:

UDC: 513.6
MSC: Primary 14D20, 14E35, 14J10; Secondary 14K30, 14M20
Received: 18.01.1971

Citation: A. N. Tyurin, “The geometry of the Fano surface of a nonsingular cubic $F\subset P^4$ and Torelli theorems for Fano surfaces and cubics”, Izv. Akad. Nauk SSSR Ser. Mat., 35:3 (1971), 498–529; Math. USSR-Izv., 5:3 (1971), 517–546

Citation in format AMSBIB
\Bibitem{Tyu71}
\by A.~N.~Tyurin
\paper The geometry of the Fano surface of a~nonsingular cubic $F\subset P^4$ and Torelli theorems for Fano surfaces and cubics
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 3
\pages 498--529
\mathnet{http://mi.mathnet.ru/izv2016}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=285539}
\zmath{https://zbmath.org/?q=an:0215.08201}
\transl
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 3
\pages 517--546
\crossref{https://doi.org/10.1070/IM1971v005n03ABEH001073}


Linking options:
  • http://mi.mathnet.ru/eng/izv2016
  • http://mi.mathnet.ru/eng/izv/v35/i3/p498

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Tyurin, “On the set of singularities of the Poincaré divisor of the Picard variety of the Fano surface of a nonsingular cubic”, Math. USSR-Izv., 6:5 (1972), 938–948  mathnet  crossref  mathscinet  zmath
    2. A. N. Tyurin, “Five lectures on three-dimensional varieties”, Russian Math. Surveys, 27:5 (1972), 1–53  mathnet  crossref  mathscinet  zmath
    3. V. A. Iskovskikh, “Fano 3-folds. I”, Math. USSR-Izv., 11:3 (1977), 485–527  mathnet  crossref  mathscinet  zmath
    4. F. A. Bogomolov, A. L. Gorodentsev, V. A. Iskovskikh, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, V. Ya. Pidstrigach, A. S. Tikhomirov, N. A. Tyurin, I. R. Shafarevich, “Andrei Nikolaevich Tyurin (obituary)”, Russian Math. Surveys, 58:3 (2003), 597–605  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. A. G. Kuznetsov, “Derived Categories of Cubic and $V_{14}$”, Proc. Steklov Inst. Math., 246 (2004), 171–194  mathnet  mathscinet  zmath
    6. Xavier Roulleau, “Elliptic curve configurations on Fano surfaces”, manuscripta math, 2009  crossref  isi
    7. Atsushi Ikeda, “The Varieties of Tangent Lines to Hypersurfaces in Projective Spaces”, Communications in Algebra, 40:10 (2012), 3716  crossref
    8. Logachev D., “Fano Threefolds of Genus 6”, Asian J. Math., 16:3 (2012), 515–559  isi
    9. Atsushi Ikeda, “The double cover of cubic surfaces branched along their Hessian”, Int. J. Math, 2014, 1450075  crossref
    10. Yu. G. Prokhorov, “The rationality problem for conic bundles”, Russian Math. Surveys, 73:3 (2018), 375–456  mathnet  crossref  crossref  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:572
    Full text:140
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020